# SDR UIEA200200029

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 80,028 hours, 16,287 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Tee Chord
- Part number: 65B941071
- Condition: Cracked
- Part time: 80,028 hours, 16,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Internal inspection of #4 pylon found aft horizontial flange of R/H Tee Chord cracked at NC 270 Bulkhead in area of upper link fitting.  Crack is located at the end fastener hole.
